# SDR ASAA0580344

- Difficulty date: June 13, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N981AS
- Make and model: Doug MD 83
- Aircraft serial: 53472
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59101573
- Condition: Dented
- Location: Fs 1174-1193
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV CHECK, AFT CARGO BAY DOOR SKIN DENTED.  RECONTOURED SKIN AND INSTALLED REPAIR DOUBLER.  (M)
